MathSciNet Relay Station
MathSciNet bibliographic data
MR1780608 65N50 (65N30)
Arnold, Douglas N.; Mukherjee, Arup; Pouly, Luc Locally adapted tetrahedral meshes using bisection. SIAM J. Sci. Comput. 22 (2000), no. 2, 431–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement